# SDR REXA2022060200974

- Difficulty date: May 17, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 32,956 hours, 31,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: 487190
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOD EMERGENCY LIGHTS NEAR PAX DOOR INOP	FOUND BROKEN WIRE AT CONNECTOR TO FLOOR LEVEL, AT PAX DOOR, FLOOD LIGHT. PINNED WIRE WITH CONNECTOR PLUG KIT PN OFF AND ON : 48-7190. OPS CK GOOD IAW ESPM 20-16-00 AND AMM 33-51-19
